MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/23MM

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/23MM
Model Number 02.07.0223SCF
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 12/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 december 2021: lot 136398: (b)(4) items manufactured and released on 03-feb-2014.Expiration date: 2018-11-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event since 1-1-2017.
 
Event or Problem Description
The patient came in reporting instability and the cause of the instability is unknown.At 5 years and 9 months post implantation the surgeon revised the insert implanting a thicker one and the surgery was completed successfully.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/23MM
Common Device Name
FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13058748
Report Number3005180920-2021-01025
Device Sequence Number3887876
Product Code JWH
UDI-Device Identifier07630030816970
UDI-Public07630030816970
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Model Number02.07.0223SCF
Device Catalogue Number02.07.0223SCF
Device Lot Number136398
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2021
Initial Report FDA Received Date12/22/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale